Universal Abelian covers of rational surface singularities and multi-index filtrations
- 65 Downloads
In previous papers, the authors computed the Poincaré series of some (multi-index) filtrations on the ring of germs of functions on a rational surface singularity. These Poincaré series were expressed as the integer parts of certain fractional power series, whose interpretation was not given. In this paper, we show that, up to a simple change of variables, these fractional power series are reductions of the equivariant Poincaré series for filtrations on the ring of germs of functions on the universal Abelian cover of the surface. We compute these equivariant Poincaré series.
Key wordsuniversal Abelian cover rational surface singularity Poincaré series
Unable to display preview. Download preview PDF.
- S. M. Gusein-Zade, F. Delgado, and A. Campillo, “Integration with respect to the Euler characteristic over a function space, and the Alexander polynomial of a plane curve singularity,” Uspekhi Mat. Nauk, 55:6 (336) (2000), 127–128; English transl.: Russian Math. Surveys, 55:6 (2000), 1148–1149.MathSciNetGoogle Scholar
- W. D. Neumann and J. Wahl, “Universal Abelian covers of surface singularities,” in: Trends in singularities, Trends Math., Birkhauser, Basel, 2002, 181–190.Google Scholar
- T. Okuma, The Geometric Genus of Splice-Quotient Singularities, http://arxiv.org/abs/math/0610464.